Lancaster EPrints

A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem

Sbihi, A (2007) A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem. Journal of Combinatorial Optimization, 13 (4). pp. 337-351. ISSN 1382-6905

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Combinatorial Optimization
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44906
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:23
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:09
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44906

Actions (login required)

View Item